# SDR AALA201511099003

- Difficulty date: November 8, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 44,282 hours, 18,757 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMER FLASHLIGHT BATTERY INDICATOR SHOWS LOW BATTER.  REPLACED BATTERY & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
